By Topic

General ℒ(p,q)-metric estimator of arbitrary complex impulsive interference in linear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jun Shen ; Amati Commun. Corp., San Jose, CA., USA ; Nikias, C.L.

A general L(p,q)-metric p, q>0 on a probability space is defined, and the corresponding optimality criterion is derived. This criterion is applied to the problem of complex impulsive interference estimation in linear systems represented by scalar state-space equations. The closed-form expression of the a posteriori density of the state (interference) is computed recursively for both arbitrary i.i.d. state noise and any discrete-type measurement noise (multilevel complex signal). Optimal L(p,q)-metric interference estimators based on different values of p and q are developed. As a test, the proposed algorithms are applied to estimate highly impulsive state processes driven by noise with symmetric α-stable distribution

Published in:

Signal Processing, IEEE Transactions on  (Volume:46 ,  Issue: 3 )